Jump to content

Health, Yoga, Ayurveda and Natural Healing
Welcome to RemedySpot.com

Here you will find a collection of articles on Health, Ayurveda, Yoga, and Natural Healing. Please read through the articles, and if you have any questions visit our discussion forums to post your queries for others to answer.

If you would like to submit articles on these topics, please register as a member. Allow a few days for our editors to review your submission and publish it.
...Thank you for visiting.

- - - - -

Re: ATP cofactor side effects?

5 replies to this topic      (253 views)

#1 *guest

*guest
  • Guests

Posted 25 August 2010 - 02:06 AM

who's B3. Natural or synthetic.who commissioned the study and why.From: <jennifer6g@...>Subject: ATP cofactor side effects?iodine Date: Wednesday, 25 August, 2010, 3:14



A website says Vitamin B3 side effects: Doses larger than 150 mg may cause problems ranging from facial flushing to liver disease.

one tablet of ATP Cofactor contains 500mg Vitamin B3. Will it cause damage to our liver? or any other side effects?

Thanks,
Jen

#2 *guest

*guest
  • Guests

Posted 24 August 2010 - 08:30 PM

The kind in the ATP CoFactors is no flush and does not have liver issues.

Steph



ATP cofactor side effects?

A website says Vitamin B3 side effects: Doses larger than 150 mg may cause problems ranging from facial flushing to liver disease.one tablet of ATP Cofactor contains 500mg Vitamin B3. Will it cause damage to our liver? or any other side effects?Thanks,Jen

#3 *guest

*guest
  • Guests

Posted 24 August 2010 - 08:56 PM

Jen-- I did some research and your source's statement of liver problems at
150mg/day is incorrect by all assessments, including the Mayo Clinic and
Linus ing's institute. Here is the info most sources agree on:

>When doses of over 3 grams per day of niacin are taken, more serious side
>effects can happen. These include liver problems, gout, ulcers of the
>digestive tract, loss of vision, high blood sugar, irregular heartbeat,
>and other serious problems. Similar side effects can happen with large
>doses of niacinamide.

Note this is stating doses over 3 GRAMS per day.

Heres the link for that:
http://www.rxlist.co...=96888 & page=2

Do not worry about your ATP cofactor intake.

--





At 09:14 PM 8/24/2010, you wrote:

>A website says Vitamin B3 side effects: Doses larger than 150 mg may cause
>problems ranging from facial flushing to liver disease.
>
>one tablet of ATP Cofactor contains 500mg Vitamin B3. Will it cause damage
>to our liver? or any other side effects?
>
>Thanks,
>Jen
>
>
>
>
>
>
>------------------------------------
>
>All off topic posts should go to the IodineOT
>group IodineOT/
>
>
>Commonly asked questions: http://tinyurl.com/yhnds5e

#4 *guest

*guest
  • Guests

Posted 25 August 2010 - 08:01 PM

Hi /Steph/,

Thank you very much for your great inputs! It seems I shouldn't worry about it.

Jen



>
> >A website says Vitamin B3 side effects: Doses larger than 150 mg may cause
> >problems ranging from facial flushing to liver disease.
> >
> >one tablet of ATP Cofactor contains 500mg Vitamin B3. Will it cause damage
> >to our liver? or any other side effects?
> >
> >Thanks,
> >Jen
> >
> >
> >
> >
> >
> >
> >------------------------------------
> >
> >All off topic posts should go to the IodineOT
> >group IodineOT/
> >
> >
> >Commonly asked questions: http://tinyurl.com/yhnds5e

#5 *guest

*guest
  • Guests

Posted 25 August 2010 - 06:42 AM

I understood most Dr.'s want to watch your liver even on no flush, if you take
1000mg per day or more.

I am on apx. 1000, but and not pushing and paying for these liver tests at the
moment.


>
> The kind in the ATP CoFactors is no flush and does not have liver issues.
>
> Steph
>
>
> ATP cofactor side effects?
>
>
>
>
> A website says Vitamin B3 side effects: Doses larger than 150 mg may cause
problems ranging from facial flushing to liver disease.
>
> one tablet of ATP Cofactor contains 500mg Vitamin B3. Will it cause damage
to our liver? or any other side effects?
>
> Thanks,
> Jen
>

#6 *guest

*guest
  • Guests

Posted 25 August 2010 - 10:48 PM

Jen-- There is a lot of bad info out in the world, particularly about
nutritional supplements. There are a lot of different agendas out there,
either trying to prevent people from using supplements because they cut
into Pharma drug profits, or because someone has a particular product they
want to sell and they are saying things to prove their product is the best,
or whatever. There are a lot of reasons to doubt information and it needs
to be double and triple-checked.

--



At 09:01 PM 8/25/2010, you wrote:
>Hi /Steph/,
>
>Thank you very much for your great inputs! It seems I shouldn't worry
>about it.
>
>Jen
>
>
>
> >
> > Jen-- I did some research and your source's statement of liver problems at
> > 150mg/day is incorrect by all assessments, including the Mayo Clinic and
> > Linus ing's institute. Here is the info most sources agree on:
> >
> > >When doses of over 3 grams per day of niacin are taken, more serious side
> > >effects can happen. These include liver problems, gout, ulcers of the
> > >digestive tract, loss of vision, high blood sugar, irregular heartbeat,
> > >and other serious problems. Similar side effects can happen with large
> > >doses of niacinamide.
> >
> > Note this is stating doses over 3 GRAMS per day.
> >
> > Heres the link for that:
> > http://www.rxlist.co...=96888 & page=2
> >
> > Do not worry about your ATP cofactor intake.
> >
> > --


~~~ There is no way to peace; peace is the way ~~~~
--A.J. Muste



Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users

Subscribe to Newsletter
Sign up for our daily email newsletter on Ayurveda, Yoga, Health and Natural Healing.